# SDR RAIA990710

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 32051204
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7120 - STL - LEFT PAC BLOWS HOT AIR AUTO AND MANUAL MODE.  MAINTENANCE REPLACED LEFT COOLING TURBINE.  (M)
